# SDR N6WA2012100910001

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 24,959 hours, 17,683 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR CAUTION MESSAGE WITH PROXIMITY SYS FAULT 2 STATUS MSG IN FLIGHT. VERIFIED AFT CARGO DOOR IS CLOSED AND LATCHED.  APPLIED SPEED TAPE TO EXTERIOR OF ACFT HANDLE.  ACFT SAFE FOR ONE TIME FLIGHT.
